The irreducibility of compositions of linear polynomials over a finite field
Compositio Mathematica, Volume 47 (1982) no. 2, pp. 149-152.
@article{CM_1982__47_2_149_0,
     author = {Cohen, S. D.},
     title = {The irreducibility of compositions of linear polynomials over a finite field},
     journal = {Compositio Mathematica},
     pages = {149--152},
     publisher = {Martinus Nijhoff Publishers},
     volume = {47},
     number = {2},
     year = {1982},
     zbl = {0499.12017},
     mrnumber = {677016},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__47_2_149_0/}
}
TY  - JOUR
AU  - Cohen, S. D.
TI  - The irreducibility of compositions of linear polynomials over a finite field
JO  - Compositio Mathematica
PY  - 1982
DA  - 1982///
SP  - 149
EP  - 152
VL  - 47
IS  - 2
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1982__47_2_149_0/
UR  - https://zbmath.org/?q=an%3A0499.12017
UR  - https://www.ams.org/mathscinet-getitem?mr=677016
LA  - en
ID  - CM_1982__47_2_149_0
ER  - 
%0 Journal Article
%A Cohen, S. D.
%T The irreducibility of compositions of linear polynomials over a finite field
%J Compositio Mathematica
%D 1982
%P 149-152
%V 47
%N 2
%I Martinus Nijhoff Publishers
%G en
%F CM_1982__47_2_149_0
Cohen, S. D. The irreducibility of compositions of linear polynomials over a finite field. Compositio Mathematica, Volume 47 (1982) no. 2, pp. 149-152. http://www.numdam.org/item/CM_1982__47_2_149_0/

[1] S. Agou: Irreducibilite des polynomes f(Xpr - aX) sur un corps fini Fps. J. reine angew. Math. 292 (1977) 191-195. | EuDML | MR | Zbl

[2] S. Agou: Irreducibilite des polynomes f(Xp2r - aXpr - bX) sur un corps fini F ps. J. Number Theory 10 (1978) 64-69;11 (1979) 20. | MR | Zbl

[3] S. Agou: Irreducibilite des polynomes f(∑mi = 0 aiXpri) sur un corps fini Fps. Can. Math. Bull. 23 (2) (1980) 207-212. | Zbl

[4] S.D. Cohen: The distribution of polynomials over finite fields. Acta Arith. 17 (1970) 255-271. | EuDML | MR | Zbl

[5] M. Fried: On a conjecture of Schur. Mich. Math. J. 17 (1970) 41-55. | MR | Zbl

[6] P. Leonard and K. Williams: Quartics over GF(2''). Proc. Amer. Math. Soc. 36 (1972) 347-350. | MR | Zbl

[7] I. Schur: Zur Theorie der einfach transitiven Permutationsgruppen. S.B. Preuss. Akad. Wiss. Phys.-Math.K1. (1933) 598-623. | JFM | Zbl